# SDR UIEA2022011700037

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 55,701 hours, 6,176 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REQUEST - PLEASE CARRY OUT MDDR 126201 DNET MARK ACCESSMENT AT FX SKIN FWD OF STA 220 BTN S-34R TO S-36R( FX - RH SKIN DENT 1 LOCATED AFT OF BS 220.5 AND DENT 2 LOCATED AFT OF BS 228.5, BOTH DENTS BTN S-34R TO S-36R INTERIM REPAIRED AS PER RI NO.RI-53-11-15337 REV A )
